# SDR MASA200600032

- Difficulty date: January 11, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75999
- Make and model: Cndair CL6002B19
- Aircraft serial: 7471
- Aircraft time: 7,125 hours, 6,482 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Overheat Loop
- Part number: 356202255
- Condition: False Indication
- Location: Anti Ice Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ANTI-ICE DUCT WARNING RETURNED TO GATE AND ABORTED TAKEOFF.  MX REPLACED BLEED LOOP AND HEAT-SENSING ELEMENT.
